Jump to content

Search the Community

Showing results for tags 'geodon'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 11 results

  1. My son is 26 and I/DD, has seizures, ADHD, ODD etc. He is back at my home after 8 years. He's a mess! On a lot of meds for all different things. His new NP med management person wants him off a few. I agree but am not so sure about HOW to do this. That's why I'm here.
  2. marsha-preparing-for-my-librium-taper Hi. I hope I'm in the right place because antipsychotic drugs and antidepressants and benzodiazepines have caused permanent brain damage and I have trouble navigating on this sight. Is it possible to taper off geodon before gabapentin? I have read in the Road Back Program that I must taper off gabapentin and clonazepam before I can finish tapering off geodon. I am terrified of antipsychotic drugs. I want to get off it after I finish tapering off clonazepam. I successfully completed tapering off trazodone and propranolol and have tap
  3. im just stating my experience with tapering geodon. this is just a be careful it may happen to you comment. i was on geodon three years when i did my first taper. i believe i was at 120 mg. i weened in a month and the entire ween was harmless. easy and no bad wd or side efects. but once i was off after that ween a few days in the withdrawl started. i dont get physical wd like the flu. mine are all mental and very hard to explain and ive yet to see another person say they experience what i do. i stayed off for a year but hade symptoms that mimmicked lymes. i had brain zaps and just
  4. hello i was on prozac for 6.5 years with addition of effexor, welbutrin and geodon for breif times. i am 2.5 years off and still in withdrawal. i was prescribed the meds for physical illness after getting epstein bar virus. the prozac, effexor and welbutrin were used for stimulant effects. the geodon was used to combat the side effects of the other meds.( like taking a downer to take edge oof of the uppers).i did not have mental illness before this i now dont know how much of the way i feel is from epsten bar virus? or if i recovered from the virus? is what i am feeling from med wit
  5. i need some advice and/or help in navigating where i'm at with all of this. i have tapered with the help of, previously an inconsiderate doctor, and currently an excellent one. there were times where i was shifted about from tapering lexapro to various different antidepressants, i cannot remember all of them as there were many, but trintellix and was one of them. after a severe (and still recovering) bout of health anxiety, i stumbled upon the ashton manual (around november 2018) and folks talking about their experience with coming off of benzos. since i was taking ativan at the time, it
  6. Hello everyone! I've always been a lurker around this forum but I never really posted anything. I might as well post my journey getting off of my meds in hopes that it may help someone out there and for myself to look back at. I've been on Geodon since February of 2019, but I started taking psychiatric medication since 2014, on and off. I started with antidepressants and because that didn't work well for me, I tapered myself off of them. I had brain zaps for a few weeks and rebound depression. I suffered through my moods for 2 years. I became so depressed that I started having suic
  7. I've been on psych medications since I was 14, I'm almost 36. I've tried almost everything. I cant do it anymore. I hate the meds so much I don't want to be anywhere near them. I'm very tempted to cold turkey them. I hope that won't kill me, but I can't live this way.
  8. Hello all! I am 19 and currently on Geodon (40mg), Zoloft (50mg), and Trazodone (50mg). I began taking these for depression, anxiety, and Psychosis. I began taking it for 4 days at a mental health institution. At first it was fine. But when i went home my mouth was dry and my jaw locked. I began experiencing palpitations and my stomach to burn. My body broke out into tremors and I began vomiting.I felt that it was from the medicine so I stopped taking them for one day. I felt like my old self that day. I went into work happy. However, the next day, all hell broke loose. All the sympto
  9. I went cold turkey off of Geodon which was the last in line of numerous antipsychotics and antidepressants I was on for cca 2.5 years. I went off in Aug 2015. Since then I haven't had an idea what I should have been doing. Now I'm ready to tackle my recovery process. Have I caused more damage by not adhering to some recovery regimen all this time? Or am I totally fine? Is there any place where I can get all the definitive answers on this whole issue? I want to mastermind the hell out of this process and you guys need to help me.
  10. I'm taking Strattera '100 mgs daily' and must come off due to current funds so obviously I'd love to come off as soon as possible. The problem is that whenever I titrate meds. at a so called normal rate, it takes me forever because my mind gets wicked, wicked sick and no matter what type of drug I come off of, and I've tried them all, I always get really anxious, restless, abusive, nuts, pumped, and I cannot have this because the danger is far too serious. For instance, I'm in the middle of reducing Geodon by 1 mg/week because anything more is just too much and I can smoothly tole
  11. Hey. I have two questions. 1. I am currently thinking of weaning off Geodon a drug that is in a capsule. And I have question about weaning it off.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy